YAO Hui-li, SUN Hai-tong. Square-Mean Asymptotically AlmostAutomorphic Mild Solutions to a Class of Stochastic Integro Differential Equations[J]. 2018, 23(5): 119-123.
DOI:
YAO Hui-li, SUN Hai-tong. Square-Mean Asymptotically AlmostAutomorphic Mild Solutions to a Class of Stochastic Integro Differential Equations[J]. 2018, 23(5): 119-123.DOI: 10.15938/j.jhust.2018.05.020.
Square-Mean Asymptotically AlmostAutomorphic Mild Solutions to a Class of Stochastic Integro Differential Equations
Abstract:Some concepts and properties of square-mean asymptotically automorphic function and stochastic process are introduced. Underlying some assumptions
C0semigroup and the Banach fixed point theorem and Cauchy Schwarz inequality are used to discuss the existence and uniqueness of Square-mean asymptotically almost automorphic mild solutions
in a real separable Hilbert space
for a class of abstract semilinear stochastic integro differential evolution equations.
Nodularization Effect Evaluationof Ductile Iron basedon Quick Testing Oxygen Content in Liquid Iron
Fabrication and Mechanical Property of SiC/SiC Composites by Selective Laser Sintering Technology Combined with Precursor Impregnation and Pyrolysis Process
Stability Analysis of a Class of SIR Epidemic Model with Delayed Spontaneous Variation of Virus
Reliability Analysis of ZZ Distribution Under Zero Failure Data
β Property in W hyperbolic Spaces
Related Author
PEI Li-xin
XU Zhen-yu
LI Da-yong
ZENG Tao
ZHOU Yikai
ZHANG Kun
YU Siwen
LI Dong mei
Related Institution
School of Material Science and Engineering,Harbin University of Science and Technology
School of Civil Engineering and Architecture, Harbin University of Science and Technology
School of Material Science and Engineering, Harbin University of Science and Technology
School of Sciences, Harbin University of Science Technology
School of Applied Sciences,Harbin University of Science and Technology